# SDR AALA202408208070

- Difficulty date: August 6, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 45,623 hours, 17,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Part serial: FR3770
- Condition: Leaking
- Location: Zone 800
- Part time: 27,110 hours, 11,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR PRESSURE WARNINGS WITH FREQUENT SERVICING BEING REQUIRED.  MAINTENANCE REPLACED THE L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
